Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 20 found articles
 
 
  Robust stabilization for a class of nonlinear networked control systems
 
 
Title: Robust stabilization for a class of nonlinear networked control systems
Author: Gao, Jinfeng
Su, Hongye
Ji, Xiaofu
Chu, Jian
Appeared in: Journal of control theory and applications
Paging: Volume 6 (2008) nr. 3 pages 300-304
Year: 2008
Contents:
Publisher: Editorial Board of Control Theory and Applications, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands